MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(6), 18.0d) was explanted prior to any light treatments being performed due to the patient having an unexpected hyperopic outcome post op.The initial lal was explanted on (b)(6) 2023, and was replaced with another lal (sn (b)(6), 23.0d).Rxsight's first awareness of the event was on (b)(6) 2023.This patient was bilaterally implanted and explanted.Reference mdr 3012712027-2023-00033 for the report on the other eye.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The initial lal (sn (b)(6)) had a lens power of 18.0d.The replacement lal (sn (b)(6)) had a lens power of 23.0d.The hyperopic outcome was apparent immediately after implant surgery and no light treatments were performed.The above information suggests that there were no issues with the initial lal that was explanted, instead, the initial lens power choice was not a good fit for this eye.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key16900014
Report Number3012712027-2023-00032
Device Sequence Number6837427
Product Code PZK
UDI-Device Identifier00818806020630
UDI-Public01008188060206301122120817251130
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown